# SDR ASAA2019071030002

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,007 hours, 13,940 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 010707472
- Condition: Failed
- Location: Fuel System
- Part time: 47,013 hours, 13,941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AFTER START CHECKLIST RECALL MASTER CAUTION FUEL AND RIGHT CENTER TANK LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED R/H CTR FUEL BOOST PUMP REF AMM 28-22-41 RESET C/B ON P92 PNL OPS & LK CK GOOD REVERSED CONFIG CHANGES.
